# SDR ASAA0310266

- Difficulty date: April 1, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FRAME AT BS 344, LEFT BUTTOCK LINE 62, RIGHT BUTTOCK LINE 62 CORRODED.  REMOVED DAMAGE AND REPAIRED FRAME PER SRM.  (M)
